# SDR DALA2023061204784

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 3,775 hours, 440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. LOCATIONS 605. CORRECTIVE ACTION: REINSTALLED SAME AT LOC 605. (2807261)
